# SDR HEEA954792

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2253E
- Make and model: Bell 206L-1
- Aircraft serial: 45758
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 70053H000A100A
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT LANDED, REDUCED THROTTLE TO GROUND IDLE, HEARD A LOUD GRINDING SQUEALING NOISE AND FELT VIBRATION IN COLLECTIVE STICK.  SHUT ENGINE DOWN. CHECKED HYD FILTERS, FOUND NO METAL.  PUMP WAS REPLACED DUE TO RESERVOIR RUNNING DRY CAUSING LOUD NOISE.  REPLACED O-RING ON ELBOW DUE TO FINDING ELBOW LOOSE.  REMOVED AND REPLACED HOSE ASSY DUE TO LEAK SPRAYING FROM HYD. HOSE.  RETURNED AIRCRAFT TOSERVICE.
